# SDR AU510001479

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LH VERTICAL SPEED INDICATOR (VSI) NEEDLE FLUCTUATING. GROUND TEST COULD FIND NO FAULTS WITH THE SYSTEM. NO FURTHER REPORTS OF PROBLEMS. (OTHER CAUSE: UNKNOWN ) (CASA# 510001479)
